# SDR SWIA971431

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RIGHT MAIN SYSTEM B LIGHT DID NOT ILLUMINATE.  GREEN LIGHT SYSTEM REMAINED ILLUMINATED THE ENTIRE TIME.  DID NOT EXTINGUISH AFTER RETRACTION.  RETURNED TO SLC.  REMOVED AND REPLACED B WIRE HARNESS ON RIGHT MLG IAW EMB MM 32-61-01, OPS CHECK GOOD.
